Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On $ k$-commutative matrices


Author: William E. Roth
Journal: Trans. Amer. Math. Soc. 39 (1936), 483-495
MSC: Primary 15A27
MathSciNet review: 1501859
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [I] Killing, Mathematische Annalen, vol. 31 (1888), pp. 252-290.
  • [II] Campbell, Proceedings of the London Mathematical Society, vol. 28 (1897), pp. 381-390.
  • [III] -Ibid., vol. 29 (1898), pp. 14-32.
  • [IV] Weyl, Mathematische Zeitschrift, vol. 12 (1922), pp. 114-146.
  • [V] -Ibid., vol. 17 (1923), pp. 293-320.
  • [VI] -Mathematische Analyse des Raumproblems, Springer, 1923.
  • [VII] -Raum, Zeit, Materie, 4te Auflage, Springer, 1921.
  • [VIII] -The Theory of Groups and Quantum Mechanics, Dutton, 1931, p. 272.
  • [IX] Weinstein, Mathematische Zeitschrift, vol. 16 (1923), pp. 78-91.
  • [X] Buhl, Aperçus Modernes sur la Théorie des Groupes Continus et Finis, Mémorial des Sciences Mathématiques, fascicule 33, 1928. (Includes bibliography.)
  • [XI] -Gravifiques, Groupes, Mécaniques, ibid., fascicule 62, 1934. (Includes bibliography.)
  • [XII] van der Waerden, Mathematische Zeitschrift, vol. 36 (1933), pp. 780-786.
  • [XIII] -Ibid., vol. 37 (1933), pp. 446-462.
  • [XIV] Casimir und van der Waerden, Mathematische Annalen, vol. 111 (1935), pp. 1-12.
  • [XV] McCoy, Transactions of the American Mathematical Society, vol. 36 (1934), pp. 327-340.
  • [XVI] Eddington, Journal of the London Mathematical Society, vol. 7 (1933), pp. 58-69.
  • [XVII] Williamson, Proceedings of the Edinburgh Mathematical Society, (2), vol. 3 (1933), pp. 179-188, 231-240.
  • [XVIII] Stéphanos, Journal de Mathématiques, (5), vol. 6 (1900), pp. 73-128.
  • [XIX] MacDuffee, The Theory of Matrices, Springer, 1933, Theorem 43.8.
  • [XX] Aitken, Proceedings of the Edinburgh Mathematical Society, (2), vol. 1 (1928), pp. 135-138.
  • [XXI] Roth, Bulletin of the American Mathematical Society, vol. 40 (1934), pp. 461-468.
  • [XXII] -These Transactions, vol. 39 (1936), pp. 234-243.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A27

Retrieve articles in all journals with MSC: 15A27


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1936-1501859-2
PII: S 0002-9947(1936)1501859-2
Article copyright: © Copyright 1936 American Mathematical Society